# SDR DHL2003780001

- Difficulty date: January 14, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Will Not Test
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU WILL NOT FIRE TEST.  PLACED ON MEL 26-11 CAT-C DMI 11581.  REF DMI 11581, APU FIRE WARNING WILL NOT TEST.  REMOVED AND REPLACED APU FIRE TEST OPERATING POWER UNIT, AND APU FIRE TEST RELAY, NO HELP IAW BMM 26-15-00.  DMI 11581 REMAINS IN EFFECT.
